# SDR DXTA2020101304199

- Difficulty date: October 12, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 5,689 hours, 4,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 001888
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CABIN LIGHTS COME ON IN ARMED POSITION.  BEGAN TROUBLE SHOOTING EMERGENCY CABIN LIGHTS, IAW FIM P-300 33-50-00 PAGE 3 BLOCK DIA 1 STEP 1 AND 2 FOUND EMERGENCY BATTERY 1 PACK TO FAIL.  PERFORMED REPLACEMENT OF EMERGENCY BATTERY 1 WITH MODIFIED UNIT, IAW P 300 AMM 33-52-01.  PERFORMED OPERATIONS CHECK TEST OF EMERGENCY LIGHTS, IAW R 300 AMM 33-52-00.  NO DEFECTS NOTED EMERGENCY LIGHTS DO NOT COME ON IN ARMED POSITION.
